# SDR USAA920080392

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK -NR 03-0553-8-0105/5, CRACKED VERTICAL WEB, BS 183, RBL 17, WL 225.  REPAIRED VERTICAL WEB, BS 183, RBL 17, WL 225 IAW B737 SRM 53-10-08.
